| Model Number |
37612 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Improper or Incorrect Procedure or Method (2017); Battery Problem (2885)
| Health Effect - Clinical Code |
Shaking/Tremors (2515)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a manufacturer's representative regarding an implantable neurostimulator (ins).The reason for call was rep states that the patient has not charged their implant in a few months and the tremors are present due to ins not being charged and subsequently off.Manufacturing representative (rep) believes ins to be in overdischarge.Rep was with the patient at the time of the call.Rep said that after the reset of the ins, the wireless recharger made a sound and then appeared to stop the prm process.Rep tried prm process again and noted after the reset, the wr appeared to actually be charging the ins normally and did not make a sound again.It is unclear if the troubleshooting steps that were taken on the call resolved the issue.The patient (pt) did not have recharger app on their handset.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The manufacturer representative provided additional information indicating that the device was successfully charged to full and was functioning as expected, and that the patient¿s symptoms resolved and improved after therapy was resumed.